# SDR DALA2024011500579

- Difficulty date: January 15, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,839 hours, 31,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RIGHT REAR EXIT EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED THE RIGHT OVERWING EMERGENCY EXIT LIGHT ASSEMBLY REF B717 AMM 33-51. (LP #5049081)
